# SDR 7C7A2017063000330

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 48,498 hours, 53,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443
- Part serial: 1349
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BY ROW 4A INOPERATIVE,  R & R BAD EMERGENCY LIGHT BATTERY RECEPTACLE AND OPS CHECKED GOOD IAW MM 33-52-00.
